MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON T BR DS ANCH W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON T BR DS ANCH W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210811
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that during surgery three gryphon t br ds anchor tried to be implanted, which detached and could not be implanted.Additional information received from the affiliate reported 3 devices; product code 210811, of lot l630469 were used during the procedure.It was also reported there was an hour surgical delay with no patient consequences and the procedure was successfully completed with another anchor; product code 222245.The affiliate also reported the failure of the device occurred when the surgeon implanted the anchor and then pull the sutures the anchor detached.It was stated the devices are available for return.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.One possible root cause for the reported problem could be the excessive force was applied while pulling the suture resulting in the anchor detachment.However without the return of the complaint device, and no further information provided we cannot determine a definitive root cause.No non-conformances were identified for this part number, lot number combination per qlik query executed on 8/1/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.H3, h4, h6: a review of the device history record.Device history lot non-conformance's were identified for this part number, lot number combination per qlik query executed on 8/1/2019.Device history batch, device history review null.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GRYPHON T BR DS ANCH W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8920105
Report Number1221934-2019-58087
Device Sequence Number16718101
Product Code MAI
UDI-Device Identifier10886705001255
UDI-Public10886705001255
Combination Product (Y/N)N
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number210811
Device Lot NumberL630469
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date10/15/2019
Patient Sequence Number1